# SDR DALA2024051305161

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,837 hours, 31,591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:609 STICKS. CORRECTIVE ACITON: CLEANED DEBRIS FROM DOOR 4L KNUCKLE KNOCKER, NOW DEPLOYS NORMALLY. (0336553)
